MAUDE Adverse Event Report: A & I INDUSTRIES LTD DRIVE; ROLLATOR

A & I INDUSTRIES LTD DRIVE; ROLLATOR
Model Number RTL10266CF
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Fall (1848)
Date of Event 08/19/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.We are filing this report in an over-abundance of caution due to an mdr regression analysis.The device was not returned for evaluation.End-user was walking along the harbor when she noticed that the wheel was wobbling.They inspected the device and noticed that the wheel was bent inward.She continued to use the device and the front wheel buckled causing the rollator to collapse.End-user fell hitting her head on the cement.She was taken to the emergency room where tests were performed.No serious injury was sustained.Historical data for complaints of the same nature was reviewed and found to be very limited with no trend.There was a.0442 percent defect rate over the last two years.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
A & I INDUSTRIES LTD
lain du industry park
le liu town
shunde district, foshan city guangdong
CH 
MDR Report Key10788889
Report Number2438477-2018-00082
Device Sequence Number3644556
Product Code ITJ
UDI-Device Identifier00822383576817
UDI-Public822383576817
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2020
Report Date (Section F) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL10266CF
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/20/2018
Device Age16 MO
Event Location Other
Date Report to Manufacturer11/04/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Date Report Sent to FDA11/05/2020